# SDR CALA2022092302474

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511hb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 HB CONDUCTIVITY TAPE NEEDS TO BE REPAIR. CLEARED TO APPLY CONDUCTIVE REPAIR TAPE INSPECTED TAPE AND SEALANT APPLICATION IAW SRM 51-70-14 2R3. CLEAR TO INSTALL. REPAIR IS A MAJOR REPAIR CLEANED PANEL 115HB PER SRM 51-70-14-2R-3 STEP 6 APPLIED CONDUCTIVE REPAIR TAPE AND SEALANT ON PANEL 511HP PER SRM 51-70-14-2R-3 REPAIR PERFORMED REF SRM 51-70-14-2R-3. PANEL 511HB READY TO INSTALL. ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3. STEP 6. CLEARED TO INSTALL.
